| Model Number |
72404131 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
01/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced recurring urinary incontinence.A surgical procedure was performed to fully replaced the aus.It was reported that the probable cause was device not functioning properly, possibly due to the cuff originally being too large.No additional patient complications were reported.
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced recurring urinary incontinence.A surgical procedure was performed to fully replaced the aus.It was reported that the probable cause was device not functioning properly, possibly due to the cuff originally being too large.No additional information was provided.
Additional Manufacturer Narrative
Concomitant products implanted at time of event:
model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 1100427337.Model/catalog description: control pump fgs iz.Unique identifier (udi): (b)(4).
Additional Manufacturer Narrative
Concomitant products implanted at time of event:
model number/catalog number: 72404127
serial number: n/a
batch/lot number: 1100427337
model/catalog description: control pump fgs iz
unique identifier (udi): (b)(4)
model number/catalog number: 72400024
serial number: n/a
batch/lot number: 1100480436
model/catalog description: balloon fgs 61-70 cm
unique identifier (udi): (b)(4).